MathSciNet Relay Station
MathSciNet bibliographic data
MR206044 16.49
Amitsur, S. A.; Procesi, C. Jacobson-rings and Hilbert algebras with polynomial identities. Ann. Mat. Pura Appl. (4) 71 1966 61–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement